# SDR NACA201208080006

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC COMPARTMENT, CORROSION ON SECTION OF STRINGER 24L BS 344 - 360.  REMOVED CORRODED STRINGER.  FABRICATED FILLERS AND REPAIR ANGLES IAW SRM 51 -00-03.  INSTALLED REPAIR IAW SRM 51-40-02.
